# SDR VNAA0611017

- Difficulty date: November 12, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 5,517 hours, 5,536 cycles
- Engine: Ge CF343B1
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A CARGO DOOR EICAS MESSAGE ON CLIMBOUT.  AIRCRAFT RETURNED TO CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RE-SECURED THE CARGO DOOR LATCH.  MAINTENANCE PERFORMED OPERATIONAL CHECKS AND FOUND NO DEFECTS.  AIRCRAFT WAS RELEASED FOR SERVICE.
